I have a 3.5 x 1.5 nodule that after uptake scans, was determined as active and creating the hyperactive readings of my TSH bloodwork (reads I think less than 5). I just had RAI treatment (dosage was 23). My period started the day before. Normally it lasts about 5 days but wondering if the treatment caused it to stop abruptly. It was heavy day of treatment and next day....and then completely stopped (so three days in total). No other side effects of treatment but today (3 days after treatment), have upset stomach (feels like what I have just before period comes) and this doesn't make sense to me. Is this normal?
Also, thyroid is only mildy hyperactive but experience insomnia, restlessness, night sweats, fast and sometimes hard heart beat (avg 100/min for last 6mths - my norm is 80/min) and heat intolerance. Also, could size of this nodule be causing my chronic cough of 5+ years??? I choke on nothing quite a lot as well.
Dr. says this treatment should be curative and very low risk of needing pills the rest of my life as problem is all in nodule and not thyroid itself and thus RAI treatment should go to area of most activity first, thus reducing the risk to the thyroid. Is this correct?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.